# SDR IXXA05SMN26S

- Difficulty date: April 29, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 83,496 hours, 34,569 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Part time: 83,496 hours, 34,569 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CTR L/E OUTER PLATING UPPER SURFACE CRACKED STA. XFS 430.000.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3, SEMAN DWG ED-3937. REMOVED FASTENERS IAW DC-8 SRM. REMOVED DAMAGED AREA IAW SEMAN ED-3937. PERFORMED NDT INSPECTION IAW NDT SPM PART 06-10-01-001. FABRICATED REPAIR DOUBLER, FILLER  IAW SEMAN DWG ED-3937. CLEANED, TREATED AND PRIMED AREA+ REPAIR PARTS INTERNAL PART IAW DC-8 SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11 PAGE 9. INSTALLED REPAIR PART IAW SEMAN DWG ED-3937, DC-8 SRM 51-1-21 PAGE 1, DC-8 SRM 51-3-0 PAGE 1, DC-8 SRM 51-1-20D APGE9. TORQUED IAW DC-8 RM 51-3-1.
